MAUDE Adverse Event Report: ASAHI KASEI MEDICAL CO., LTD. ASAHI REXEED-S SERIES DIALYZERS; DIALYZER, HIGH PERMEABILITY,

ASAHI KASEI MEDICAL CO., LTD. ASAHI REXEED-S SERIES DIALYZERS; DIALYZER, HIGH PERMEABILITY,
Model Number REXEED-21S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
Dialyzer cracked 30 minutes after starting the treatment with blood flow rate at 450 ml/min, and dialysate flow rate at 800 ml/min.External blood leakage was found from the arterial, and venous headers by visual observation.Approximate blood volume loss was 50 ml.The patient was stable and did not need any medical intervention.Dialyzers with same lot number were used with no problem.

Brand Name
ASAHI REXEED-S SERIES DIALYZERS
Common Device Name
DIALYZER, HIGH PERMEABILITY,
Manufacturer (Section D)
ASAHI KASEI MEDICAL CO., LTD.
1-1-2 yurakucho
chiyoda-ku
tokyo, 100-0 006
JA  100-0006
MDR Report Key10633148
Report Number3007340888-2020-00030
Device Sequence Number16824246
Product Code KDI
UDI-Device Identifier04537693003910
UDI-Public(01)04537693003910(17)221011(10)AJX3XA
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2022
Device Model NumberREXEED-21S
Device Catalogue NumberN/A
Device Lot NumberAJX3XA
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BAXTER PHOENIX
Outcome Attributed to Adverse Event Other;